Makale
Tam Makale
Uluslararası
2009
A note on a paraholomorphic Cheeger-Gromoll metric
PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES
Cilt 119 · Sayı 2 · ss. 187–195 · 01.04.2009
Özet
The aim of this note is to study a paraholomorphic Cheeger-Gromoll metric on the tangent bundle of Riemannian manifolds.
Anahtar kelimeler
Cheeger-Gromoll metric
paracomplex structure
paraholomorphic tensor field
MANIFOLDS
pure metric
Atıf için künye
Salımov, A., & Akbulut, K. (2009). A note on a paraholomorphic Cheeger-Gromoll metric. PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 119(2), 187–195. https://doi.org/10.1007/s12044-009-0019-y
BibTeX
@article{salimov2009-53690,
author = {Salımov, Arif and Akbulut, Kürşat},
title = {A note on a paraholomorphic Cheeger-Gromoll metric},
journal = {PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES},
year = {2009},
volume = {119},
number = {2},
pages = {187--195},
issn = {0253-4142},
doi = {10.1007/s12044-009-0019-y},
url = {https://akademik.atauni.edu.tr/yayinlar/53690-a-note-on-a-paraholomorphic-cheeger-gromoll-metric}
}